Alert archive / Iowa / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 24, 2025, 6:14 AM CDT for 7 counties in Iowa. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2025, 6:14 AM CDT (11:14 UTC)
- Expired
- Jun 24, 2025, 12:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, IA, Clarke County, IA, Decatur County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 108 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:22 AM CDT | RAIN 4.46 | 1 Ene Blockton, IA | Storm total precipitation from a personal weather station. Still raining. |
| Jun 24, 6:24 AM CDT | RAIN 4.6 | 6 Wsw Lamoni, IA | Storm total precipitation from a personal weather station. Still raining. |
| Jun 24, 6:26 AM CDT | RAIN 6.34 | 3 Ene Ellston, IA | Storm total precipitation from a personal weather station. Still raining. |
| Jun 24, 7:00 AM CDT | RAIN 4.85 | 1 Ene Blockton, IA | personal weather station report. relayed by law enforcement. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 11.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted.
707
WGUS53 KDMX 241114
FFWDMX
IAC003-039-053-159-173-175-185-241715-
/O.NEW.KDMX.FF.W.0002.250624T1114Z-250624T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
614 AM CDT Tue Jun 24 2025
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Southwestern Clarke County in south central Iowa...
Decatur County in south central Iowa...
Ringgold County in south central Iowa...
Southern Union County in south central Iowa...
Southwestern Wayne County in south central Iowa...
Southern Adams County in southwestern Iowa...
Taylor County in southwestern Iowa...
* Until 1215 PM CDT Tuesday.
* At 614 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 7 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Leon, Mount Ayr, Corning, Bedford, Lamoni, Lenox, Sun Valley Lake,
New Market, Clearfield, Diagonal, Kellerton, Grand River, Van
Wert, Lineville, Davis City, Decatur, Blockton, Gravity, Tingley
and Nodaway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4098 9482 4101 9471 4100 9395 4090 9377
4081 9371 4069 9340 4058 9337 4058 9491
4091 9493
FLASH FLOOD...RADAR INDICATED
$$
Fowle2 follow-up statements
308
WGUS73 KDMX 241331
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
831 AM CDT Tue Jun 24 2025
IAC003-039-053-159-173-175-185-241715-
/O.CON.KDMX.FF.W.0002.000000T0000Z-250624T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams IA-Clarke IA-Decatur IA-Ringgold IA-Taylor IA-Union IA-
Wayne IA-
831 AM CDT Tue Jun 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN CLARKE, DECATUR, RINGGOLD, SOUTHERN
UNION, SOUTHWESTERN WAYNE, SOUTHERN ADAMS AND TAYLOR COUNTIES...
At 831 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 7 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1.5 inches in 1 hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Although reports of flooded roads have not yet been
received, flooding of them may occur over the next few hours as
water continues draining into area streams.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Leon, Mount Ayr, Corning, Bedford, Lamoni, Lenox, Sun Valley Lake,
New Market, Clearfield, Diagonal, Kellerton, Grand River, Van
Wert, Lineville, Davis City, Decatur, Blockton, Gravity, Tingley
and Nodaway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4098 9482 4101 9471 4100 9395 4090 9377
4081 9371 4069 9340 4058 9337 4058 9491
4091 9493
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR
$$
Zogg986
WGUS73 KDMX 241712
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
1212 PM CDT Tue Jun 24 2025
IAC003-039-053-159-173-175-185-241722-
/O.EXP.KDMX.FF.W.0002.000000T0000Z-250624T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams IA-Clarke IA-Decatur IA-Ringgold IA-Taylor IA-Union IA-
Wayne IA-
1212 PM CDT Tue Jun 24 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM CDT THIS AFTERNOON FOR
SOUTHWESTERN CLARKE, DECATUR, RINGGOLD, SOUTHERN UNION, SOUTHWESTERN
WAYNE, SOUTHERN ADAMS AND TAYLOR COUNTIES...
Flash flooding is no longer expected to pose a threat though rises
on area streams is still expected. Please continue to heed any road
closures.
&&
LAT...LON 4098 9482 4101 9471 4100 9395 4090 9377
4081 9371 4069 9340 4058 9337 4058 9491
4091 9493
$$
DonavonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:52 AM CDT, 1 hour 22 minutes earlier. Its key messages:
- Scattered showers and thunderstorms throughout today with greatest areal coverage in the afternoon and evening. Heavy rainfall and gusty winds are the main concern with today.
- More widespread showers and storms expected overnight tonight into Wednesday morning, then continuing over northern Iowa Wednesday afternoon. Heavy rainfall and gusty winds still the main concern.
- Heavy rainfall overnight last night and continued heavy rainfall throughout this week may lead to localized flash flooding and will cause rises on area rivers.
Area forecast discussion, Jun 24, 4:52 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 452 AM CDT Tue Jun 24 2025 .KEY MESSAGES... - Scattered showers and thunderstorms throughout today with greatest areal coverage in the afternoon and evening. Heavy rainfall and gusty winds are the main concern with today. - More widespread showers and storms expected overnight tonight into Wednesday morning, then continuing over northern Iowa Wednesday afternoon. Heavy rainfall and gusty winds still the main concern. - Heavy rainfall overnight last night and continued heavy rainfall throughout this week may lead to localized flash flooding and will cause rises on area rivers. && .UPDATE... Issued at 349 AM CDT Tue Jun 24 2025 Most of the precipitation which originated along the surface boundary yesterday afternoon and evening has generally dissipated early this morning as they've become detached from the main synoptic boundary and main moisture axis. Observed rainfall amounts from last night's convection were generally around 2 to 4 inches within the heaviest band over south central into east central Iowa. This band fell in a fortunate spot by avoiding the river basins most susceptible to flooding and keeping outside of any larger metro areas which would have been more prone to flash flooding. That said, we are just getting started with the active period this week, with shower and thunderstorm chances continuing intermittently through much of the week. Our next round of rainfall has come as the result of moisture continuing to stream into the area and broad ascent allowing showers and thunderstorms to fester overnight into the morning hours. Currently, we are seeing two areas of slow moving storms moving into central Iowa, the first being over northern Missouri and southern Iowa, then the second in eastern Nebraska into western Iowa. With PWAT values near or exceeding 2" still overhead and slow storm motions, these storms will likely produce some efficient rainfall. Will be monitoring the rainfall rates and amounts closely, especially as this moves into areas that already saw heavy rainfall last night. Severe weather is unlikely with any of this morning activity (shear is generally less than 30 kts and instability values are less than 1000 J/kg). As we get into the day today, the overall expectation hasn't changed much with isolated to scattered showers and storms continuing throughout the day as the moist environment remains in place overhead and weak theta-e advection continues into the area. Although fairly washed out from the convection last night, a weak stationary boundary/trough still remains in place from west to east today, which could become an additional forcing mechanism for more convection today. The main concern today will still be heavy rainfall, especially if the slow moving storms continue to fall over similar areas to last night. The severe risk looks fairly limited, and would be contingent on getting some clearing and destabilization of the air mass as the boundary layer mixes out. This may be difficult to come by if storms continue to fester through the morning hours, leaving convective debris over the area. However, if we do clear out and destabilize, could certainly see some gusty winds produced by rain falling into the dry mixed layer below. Small hail would also be possible, but severe hail will be limited given the lack of any deep layer shear and warm, saturated profiles. Therefore, it will be limited and somewhat conditional, but the severe threat does still exist and would be diurnally driven. Progressing into the night tonight and into Wednesday, the steady stream of moisture continues, allowing showers and storms to fester into the evening. A shortwave lifting to our west will bring better forcing and slightly better flow in the low levels. More widespread convection will develop as a result of this, which will be fueled by a modest 30 to 35 kt low level jet nosed into southwestern Iowa. As of right now, most of this convection appears broad and disorganized on model reflectivity output, but the environment does show an instability maximum developing over eastern Nebraska into western Iowa. This instability axis could serve as fuel for convection along the nose of the low level jet. Still, shear will be marginal and it may be a heavy lift to expect the 20 to 30 kts of deep layer shear and the 10 to 20 kts of 0-3 km shear ahead of the jet to keep storms organized or cold pools in balance, but with a slightly more prominent jet nearby it's something worth keeping an eye on. Aside from that, heavy rainfall remains a threat overnight into Wednesday as our prolonged period of showers and storms continues. Convection continues through the day Wednesday. This will be primarily over northern Iowa, where we'll see more diurnally driven thunderstorm chances in the afternoon. These storms will have slightly better phasing of shear and instability, at least in the far northern and northeastern portions of the state, suggesting a chance for better organized convection and a slightly better chance for some severe storms. Wind still appears to be the main threat, but better organized updrafts could help produce a better hail environment as well. High resolution models also depict a more linear feature developing out of this convection in northern Iowa, but this is occurring towards the end of the current high resolution window so will continue to monitor how this feature evolves in the coming days. && .DISCUSSION... Issued at 248 PM CDT Mon Jun 23 2025 Another active week has begun with shower/storm development having already occurred over northern into north central Iowa early this afternoon near to just south of the surface boundary that is a main driver of our storms today, and will continue to be a driver over the next several days as it stalls out and wobbles north to south and back with time through much of the upcoming week. Although temperatures to the north of this boundary in northwest Iowa are only in the 70s, temperatures have warmed again into the 80s or 90s with near widespread dewpoints in the 70s. Although in the short term this means another very warm day is ongoing in much of southern to eastern Iowa with heat indices near to over 100, it also means the environment is becoming increasingly unstable with anywhere from 1000-2500 J/kg of MLCAPE, and up to another 1000 J/kg more than that at the surface per 18Z SPC Mesoanalysis. Although shear remains lackluster south of the boundary in the warm sector with profiles largely unidirectional, still expecting storms to continue to develop as H700 temperatures decrease and in turn inhibition continues to weaken over the next several hours and into this evening. The strongest storms/biggest severe threat will be with the initial storms that develop this afternoon into evening. Can't fully rule out some hail or a brief tornado with these initial storms or any storm mergers near/along the boundary prior to having to compete with other updrafts, but these are generally less likely threats with any cold pools in the warm sector likely struggling to stay in balance, as noted in the previous update. Thus, the main threat remains strong wind gusts as storms pulse up and then collapse down, with gusty winds also possible along storm outflows, or if storms can actually organize into some kind of line. If this later threat occurs, the wind threat could continue later into the evening, as starting to be noted by some of the CAMs in far southern Iowa, and will continue to be monitored closely. With the unidirectional flow previously mentioned, the boundary remains largely parallel to the mean flow which will also allow for storms to train over the same area increasing the hydro threat with time. Although not overly robust, the LLJ redevelops overnight allowing the rain to continue through much of the night leading to rain totals of 1-3" over portions of central into southern Iowa with localized higher totals certainly possible. Rain totals to the north remain on the lower side, but could near up to 2" by 7 AM Tuesday per the HREF localized probability matched mean. With the large bulk of this QPF through these first 24 hours of our active week in southern Iowa that has more hydro capacity, did not pursue a flood watch for flash flooding at this time, but for any of these larger QPF values that fall in an urban area, flash flooding is certainly possible. Ponding in any poor drainage or low lying areas is expected and conditions will be monitored closely. See the hydro discussion for additional information on the hydro threat. Depending on any MCV activity and associated outflow that may/may not develop tonight, the surface boundary stays stalled out in the area, as noted above, allowing for additional storm development tomorrow afternoon and evening once the morning activity moves out. At this time, activity looks largely isolated but with additional diurnal instability developing, more strong to severe storms are not out of the question near the boundary or any other lingering features. Exactly where this occurs is somewhat dependent on how things play out tonight into tomorrow morning, but with shear still not overly robust, main threat would once again be gusty winds with activity not overly organized but should that occur, then maybe some hail. By overnight into Wednesday morning, additional rain or storms move in along a shortwave with additional afternoon/evening storm development possible as well. Each event will continue heighten the hydro threat from a flooding stand point (again, see hydro discussion) with the severe threat in time and place dependent each day on the day before and the location of the lingering boundary with this active weather continuing through the work week though not necessarily at every time step as noted by the extended NBM forecast. Will continue to refine PoPs with time through the week. Although warm in the 80s to 90s, the daily precipitation/storm chances will keep heat indicies lower this week. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 1231 AM CDT Tue Jun 24 2025 Showers and isolated thunder continue over roughly the southeastern third of the state, currently KALO and KOTM. Expecting this first area of showers to continue drifting southeast out of the area through the morning hours, but additional development has begun over eastern Nebraska and southwestern Iowa which will begin to move into Iowa through the next few hours. Therefore, sporadic shower and occasional thunder chances linger through the night at all sites. In addition to showers/storms, ceilings down to MVFR and potentially IFR heights will develop. Precipitation trends through tomorrow remain tricky given the scattered shower/storm chances over the entire area through the day. Therefore, have used PROB30 to indicate most likely windows, but updates and amendments will be needed. && .HYDROLOGY... Potentially wet conditions this week will lead to above average hydrologic concerns involving both flash flooding and river flooding. There has been a persistent signal of heavy rainfall however there is uncertainty in terms of amounts and location. See the above sections for the meteorological aspects. The hydrologic response will depend heavily on the meteorological activity. In terms of short term hydrologic response, flash flooding will be a possibility through at least the middle to late part of this week. Although soil moisture values are near to above normal, the heavy rainfall this week has the potential to still generate flash flooding due to either its intensity or the sheer volume of rainfall. In terms of longer term hydrologic response, present thinking is the most likely scenario will be significant rises on many streams--with potential flooding--especially across the northern half of the CWA. Right now the river basins of most concern include the Cedar/Winnebago/Shell Rock, Iowa, Skunk, Des Moines and Raccoon rivers. We are also concerned that QPF going into our river model guidance may be underdone, thus the true flooding threat may be higher than indicated by our current river forecast guidance such as HEFS and the NWM. The primary QPF inputs into HEFS and NWM are GEFS and GFS respectively. In higher-end rainfall events the QPF tends to be underdone which is our concern this week. Thus our partners and users are strongly encouraged to follow subsequent watches, warnings and advisories from our office and not necessarily take the online river forecast guidance at face value. && .DMX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Dodson DISCUSSION...05 AVIATION...Dodson HYDROLOGY...Zogg
Hazardous weather outlook, Jun 24, 6:02 AM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 602 AM CDT Tue Jun 24 2025 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-251115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 602 AM CDT Tue Jun 24 2025 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered showers and thunderstorms again today, with the greatest areal coverage expected in the late afternoon and evening. Heavy rainfall and severe weather are possible, with gusty winds being the main concern. Additional rainfall today may worsen flooding concerns in some areas, especially those that saw heavy rainfall yesterday and overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances return to the forecast at intervals through the beginning of this week. Heavy rainfall and severe weather are possible with gusty winds being the main concerns. Flash flooding and local river rises may occur due to heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Local storm report, Jun 24, 12:38 AM CDT, 5 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1238 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Rain 3 SSE Milo 41.25N 93.41W
06/24/2025 M4.51 Inch Warren IA Mesonet
Personal weather station rainfall total
through 12 midnight.
&&
FowleLocal storm report, Jun 24, 12:39 AM CDT, 5 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1239 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Rain 4 N Lacona 41.25N 93.37W
06/24/2025 M4.06 Inch Warren IA Mesonet
Personal weather station storm total
rainfall through 12 midnight.
&&
FowleLocal storm report, Jun 24, 12:43 AM CDT, 5 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1243 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Rain 1 WNW Melcher-Dallas 41.23N 93.25W
06/24/2025 M3.21 Inch Marion IA Mesonet
Personal weather station storm total
rainfall through 12 midnight.
&&
FowleLocal storm report, Jun 24, 12:45 AM CDT, 5 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1245 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Rain 1 SSW Pella 41.39N 92.93W
06/24/2025 M3.03 Inch Marion IA Mesonet
Personal weather station storm total
rainfall through 12 midnight.
&&
FowleLocal storm report, Jun 24, 12:52 AM CDT, 5 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
1252 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Rain 2 S Saint Marys 41.28N 93.73W
06/24/2025 M3.24 Inch Warren IA Mesonet
Personal weather station storm total
rainfall through 12 midnight.
&&
FowleLocal storm report, Jun 24, 4:06 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
406 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM Rain 3 ENE Ellston 40.85N 94.06W
06/24/2025 M6.16 Inch Ringgold IA Mesonet
Storm total rainfall thus far from a
personal weather station. Still raining.
&&
FowleThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:39 AM CDT | River Flood Watch | DMX | Decatur | 11 hr |
Nearby
Flash Flood Warnings in Iowa, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.